e-space
Manchester Metropolitan University's Research Repository

    Items where Author is "Kowalczyk, PS"

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Kowalczyk, PS (2017) A novel route to a Hopf bifurcation scenario in switched systems with dead-zone. Physica D: Nonlinear Phenomena, 348. pp. 60-66. ISSN 0167-2789

    Kowalczyk, PS, Glendinning, P and Nordmark, AB (2016) Multiple attractors in grazing-sliding bifurcations in Filippov type flows. IMA Journal of Applied Mathematics, 81 (4). pp. 711-722. ISSN 0272-4960

    This list was generated on Sat Feb 4 04:09:14 2023 GMT.